MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q PUMP WITH ONDEMAND; CATHETERS

AVANOS MEDICAL - IRVINE ON-Q PUMP WITH ONDEMAND; CATHETERS
Model Number PS12504
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 0202775489 was reviewed and the product was produced according to product specifications.Root cause could not be determined.All information reasonably known as of 06 may 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown, flow rate: unknown, procedure: breast surgery, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving the same patient.This is the second of three reports.Refer to 2026095-2019-00078 for the first report.Refer to 2026095-2019-00080 for the third report.It was reported that a fast flow event occurred.Three units are involved.No injury was reported.

Brand Name
ON-Q PUMP WITH ONDEMAND
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8584454
Report Number2026095-2019-00079
Device Sequence Number1942243
Product Code MEB
UDI-Device Identifier30680651136467
UDI-Public30680651136467
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2020
Device Model NumberPS12504
Device Catalogue Number101364600
Device Lot Number0202775489
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/06/2019
Patient Sequence Number1